CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
RWHMDA: Random Walk on Hypergraph for Microbe-Disease Association Prediction 期刊论文
FRONTIERS IN MICROBIOLOGY, 2019, 卷号: 10, 页码: 10
Authors:  Niu, Ya-Wei;  Qu, Cun-Quan;  Wang, Guang-Hui;  Yan, Gui-Ying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
hypergraph  random walk  microbe  human diseases  association prediction  
Homology Cycles and Dependent Cycles of Hypergraphs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 2, 页码: 237-248
Authors:  Wang, Jian-fang;  Xu, Xin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hypergraph  semilattice  cycle  maximal cycle  homology cycle  
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality  
Judicious Bisection of Hypergraphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 5, 页码: 579-584
Authors:  Tang, Yu Cong;  Xu, Xin;  Wang, Guang Hui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Partition  judicious bisection  hypergraph  
Judicious partitions of weighted hypergraphs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 3, 页码: 609-616
Authors:  Xu Xin;  Yan GuiYing;  Zhang Yao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
judicious partition  balanced bipartition  weighted hypergraph  
On the discovery of the cycle-axiom of hypergraphs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 1, 页码: 59-62
Authors:  Wang, Jian-fang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hypergraph cycle  acydic hypergraph  found  
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
A full-scale solution to the rectilinear obstacle-avoiding Steiner problem 期刊论文
INTEGRATION-THE VLSI JOURNAL, 2008, 卷号: 41, 期号: 3, 页码: 413-425
Authors:  Jing, Tom Tong;  Hu, Yu;  Feng, Zhe;  Hong, Xian-Long;  Hu, Xiaodong;  Yan, Guiying
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
routing  rectilinear Steiner minimal tree  obstacle avoiding  ant colony optimization  track graph  hypergraph  full Steiner tree  detour  
The upper bound of essential cyclomatic numbers of hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 254, 期号: 1-3, 页码: 555-564
Authors:  Wang, JF;  Li, HZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hypergraph  cyclomatic number